Differential and Integral Equations

Boundary value problems of a class of quasilinear ordinary differential equations

Zong Ming Guo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 3 (1993), 705-719.

Dates
First available in Project Euclid: 4 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370378439

Mathematical Reviews number (MathSciNet)
MR1202567

Zentralblatt MATH identifier
0784.34018

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 47H11: Degree theory [See also 55M25, 58C30] 47H15 47N20: Applications to differential and integral equations

Citation

Guo, Zong Ming. Boundary value problems of a class of quasilinear ordinary differential equations. Differential Integral Equations 6 (1993), no. 3, 705--719. https://projecteuclid.org/euclid.die/1370378439


Export citation